# SDR SWAA2022022266391

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 400 - 420 RBL23.  EVALUATED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY LOC BTW BS400 - BS420; RBL 23; BS 400+11. MEASURES= L= 1'; W=700'; D= 0.010'; ORIGINAL MATERIAL THICKNESS=0.040'; MATERIAL LOSS=0.010'; REMAINING THICKNESS=0.030'.  FOUND OUT OF LIMITS. IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; STEP 4.A(2)(A).    REMOVED FLOOR TO SIDEWALL SUPPORT IAW. SRM 51-40-02-0G-0.   FABRICATED NEW FCB FLOOR TO SIDEWALL SUPPORT.  LOCATED DRILLED AND APPLIED A CHEMICAL CONVERSION COATING IAW SRM 51-40-05 SRM 53-30-53-0I-2 AND SRM 51-20-01.   APPLIED PRIMER IAW SOPM 20-44-04.  INSTALLED  IAW SRM 51-40-02 AND DWG # 143A7500.
